# SDR SWAA2015102145183

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 43,560 hours, 25,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ESCAPE HATCH EXIT SIGN LIGHT INOPERATIVE.  RELAMPED SIGN IAW AMM.
